# SDR ASMF201108010

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 22,077 hours, 11,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED TO DEPARTURE DURING CLIMB, THE ACFT DID NOT PRESSURIZE WITH DOOR TOTALLY CLOSED AND PRESSURE LIGHT REMAINING OFF.  DURING MX REVISION, THE FORWARD ENTRY DOOR WAS DETECTED .5" MISADJUSTED, BEING NECESSARY TO PERFORM SEVERAL CYCLES UNTIL CLOSE, AS WELL AS A FORWARD ENTRY DOOR OPERATIONAL TEST IAW MM 52-11-00, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 54,000 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS. AT MEX, THE FORWARD ENTRY DOOR ADJUSTMENT / TEST WERE PERFORMED IAW MM 52-11-00 STEP 2H, ALL CORRECT.
